I just turned 25 but approximately 2 months prior I began sweating excessively in my vaginal area and my body temperature has increased significantly, I’m more hot during the day and now sweat in my sleep. These are new body behaviors, I’ve been on depo for over 3 years I don’t know if that is the cause. I don’t have cycles, I don’t know if it’s that. I contacted my doctor’s office for advice on my vaginal sweating and they suggested cornstarch baby powder, it’s not working throughout my office work day and I’m not 100% for sure about this solution. I’ve googled stuff and have gotten no where. In the past I commonly didn’t sweat excessively, especially to where I want to instantly shower 4 times a day. I don’t know if my functioning is cause to hormonal imbalance, I’m just confused and frustrated. I don’t know if this is a previous topic on your web page or not so I reached out. Any input is insightful.
My first instinct would be to ask your gynecologist or midwife to run labs on your reproductive hormones and thyroid levels. It probably wouldn’t hurt to get zinc and B vit. levels checked too. Depo Provera does a couple of things that makes me think it could be the culprit here. It provides an outside source of the hormone progesterone. This tricks the body into bringing your own hormones down to levels close to what we’d see in menopause. In menopause, that change in hormone levels is what causes hot flashes and night sweats. Depo also may deplete your body of some of the essential minerals that the thyroid needs in order to perform basic functions like regulating body temperature and sweating. I’d also ask your provider what the reasoning is for keeping you on Depo this long despite warnings from the drug company that it shouldn’t be used for more than two years. Really the baby powder is just going to treat a symptom, but your doctor should be helping you find out what’s the root cause of those symptoms. If you’re doctor is just giving you a bandaid treatment, and ignoring the underlying issue, it might be time to change providers.
All content found on this Website, including: text, images, audio, or other formats, was created for informational purposes only. The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.